American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(3520) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Robert P. Gilbert and Gerald N. Hile. Generalized hyperanalytic function theory. Bull. Amer. Math. Soc. 78 (1972) 998-1001. MR 0306519.
Abstract, references, and article information
View Article: PDF

[2] François Treves. On local solvability of linear partial differential equations. Bull. Amer. Math. Soc. 76 (1970) 552-571. MR 0257550.
Abstract, references, and article information
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1